# SDR SIMA20150309004

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,786 hours, 33,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT 6A INOPERATIVE.  R & R FLOOR PROXIMITY LIGHT AT 6A IAW AMM 33-50-12.  OPERATION CHECKED GOOD.
